# SDR MDR02029

- Difficulty date: October 9, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Dented
- Location: Door Frame
- Part time: 5,331 hours, 4,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGING INSPECTION FOUND PAX DOOR SEAL STRIKER AT FS 349, WL 86 IS DENTED APPROXIMATELY .025 INCH DEEP BY .5 INCH LONG.
